# SDR DL72W010879

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 59,418 hours, 40,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 1866
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 6 ROWS OF SEATS EMERGENCY LIGHTS INOP AND R2 DOOR EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY.
